# SDR DXTA200803104

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N724QS
- Make and model: Gulstm 200
- Aircraft serial: 100
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bushing
- Part number: NAS754006
- Condition: Worn
- Location: Rudder
- Part time: 3,379 hours, 2,034 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH 5000 FT/250KTS/SMOOTH AIR VIBRATION FELT THROUGH OUT FLIGHT DECK. VIBRATION NOTICED DURING DESCENT AS WELL.  REMOVED AND REPLACED UPPER AND LOWER RUDDER TRIM TAB BUSHINGS 2 WITH NEW BUSHINGS.  FOR WORK ACCOMPLISHED REF MM 27-20-00
